MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® TRI LUMEN CATHETER; CATHETER, PERCUTANEOUS

W. L. GORE & ASSOCIATES, INC. GORE® TRI LUMEN CATHETER; CATHETER, PERCUTANEOUS
Catalog Number TLC140
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/03/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
The fsa reported the following to gore: on (b)(6) 2025, the patient underwent an endovascular procedure to treat an aneurysm utilizing the gore® tri lumen catheter (tlc).It was reported that during the procedure, the grey extension tube was broken on the first pass.The wire was fed directly into the catheter.A second catheter was then opened and used for the next pass.There was no harm to the patient.The patient tolerated the procedure.
 
Additional Manufacturer Narrative
Added g3/g4, h1/h2, h7.Upon further review, it was determined that no product problem or deficiency caused or contributed to an adverse event/incident for the patient; the initial medwatch and any supplemental report submitted under manufacturer report number 3007284313-2025-04393 was submitted in error and is hereby retracted.
 
Additional Manufacturer Narrative
Added g3/g4, h1/h2, and h6.

Brand Name
GORE® TRI LUMEN CATHETER
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL PHOENIX 1 B/P
32360 n. north valley parkway
phoenix AZ 85085
Manufacturer Contact
monique nwanze
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key23622510
Report Number3007284313-2025-04393
Device Sequence Number13280114
Product Code DQY
UDI-Device Identifier00733132644421
UDI-Public(01)00733132644421(17)280526
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K180919
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberTLC140
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/03/2025
Supplement Date Received by Manufacturer12/10/2025
02/19/2026
Initial Report FDA Received Date11/21/2025
Supplement Report FDA Received Date12/23/2025
02/19/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/28/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient Age68 YR
Patient SexMale